# SDR USAA2009072791914

- Difficulty date: July 2, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 4546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 440 BETWEEN S8R & S9R.  REPAIRED FUSELAGE FRAME AT BS 440 BETWEEN S8R & S9R IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
